# SDR CA090707009

- Difficulty date: July 7, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 10,949 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: 1260505129
- Condition: Frayed
- Location: Elevator
- Part time: 400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FRAYED AT STA 138, PULLEY NOT SEIZED.
